Random walk on countably infinite Abelian groups

H. Kesten Cornell University, Ithaca, N. Y., U.S.A. F. Spitzer Cornell University, Ithaca, N. Y., U.S.A.

TBD mathscidoc:1701.331291

Acta Mathematica, 114, (1), 237-265, 1964.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 206 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{h.1964random,
  title={Random walk on countably infinite Abelian groups},
  author={H. Kesten, and F. Spitzer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207272723000},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={237-265},
  year={1964},
}
H. Kesten, and F. Spitzer. Random walk on countably infinite Abelian groups. 1964. Vol. 114. In Acta Mathematica. pp.237-265. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207272723000.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved